MathSciNet Relay Station
MathSciNet bibliographic data
MR624948 (82m:05079) 05C99 (05C15 05C35)
Bollobás, Béla The independence ratio of regular graphs. Proc. Amer. Math. Soc. 83 (1981), no. 2, 433–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement